# SDR AWXA0002167

- Difficulty date: July 27, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 45,661 hours, 26,165 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 6502579619
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATORS TAB CRACKED AT ALL HINGE CUTOUTS AND INBOARD EDGE.  BONDED GRAPHITE OVERLAYS REPAIRS TO HINGE CUTOUT AREAS AND INBOARD END IAW B737 SRM 51-70-19.  WEIGHED TAB AND RESTORED FINISH IAW B737 SRM 51-00-06.
